JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Serum sickness in a patient with follicular lymphoma after rituximab and radioimmunotherapy with ibritumomab tiuxetan.

A previously healthy 47-year-old woman was treated for follicular lymphoma, grade III, with cyclophosphamide, adriamycin, vincristine, prednisone with rituximab (CHOP-R) followed by ibritumomab tiuxetan and rituximab. She developed a serum sickness-like illness during immunotherapy with fever, myalgias, arthralgias, and pleural and pericardial effusions. Despite anti-inflammatory therapies her symptoms persisted for 10 months before ultimate resolution. Her clinical course and literature are reviewed.

Full text links

For the best experience, use the Read mobile app

Group 7SearchHeart failure treatmentPapersTopicsCollectionsEffects of Sodium-Glucose Cotransporter 2 Inhibitors for the Treatment of Patients With Heart Failure Importance: Only 1 class of glucose-lowering agents-sodium-glucose cotransporter 2 (SGLT2) inhibitors-has been reported to decrease the risk of cardiovascular events primarily by reducingSeptember 1, 2017: JAMA CardiologyAssociations of albuminuria in patients with chronic heart failure: findings in the ALiskiren Observation of heart Failure Treatment study.CONCLUSIONS: Increased UACR is common in patients with heart failure, including non-diabetics. Urinary albumin creatininineJul, 2011: European Journal of Heart FailureRandomized Controlled TrialEffects of Liraglutide on Clinical Stability Among Patients With Advanced Heart Failure and Reduced Ejection Fraction: A Randomized Clinical Trial.Review

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

Read by QxMD is copyright © 2021 QxMD Software Inc. All rights reserved. By using this service, you agree to our terms of use and privacy policy.

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app